Remarks on bounded operators in Köthe spaces
Djakov, P. and Terzioğlu, Tosun and Yurdakul, M. and Zahariuta, V. (2002) Remarks on bounded operators in Köthe spaces. Turkish Journal of Mathematics, 26 (2). pp. 229-235. ISSN 1300-0098
Full text not available from this repository.
We prove that if λ(A), λ(B) and λ(C) are Köthe spaces such that L(λ(A), λ(B)) and L(λ(C), λ(A)] consist of bounded operators then each operator acting on λ(A) that factors over λ(B)⊗̂πλ(C) is bounded.
Repository Staff Only: item control page